# SDR CALA2015021200087

- Difficulty date: February 6, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED STATION 867 BETWEEN STRINGER 8R & 9R.  INSTALLED INTERIM REPAIR DOUBLERS AT STATION 867 FRAME, STRINGER 7R TO 9R, IAW ECRA 5310-06401.  ACCOMPLISHED A PERMANENT REPAIR IAW ECRA 5310-06401 ON OR BEFORE 02 FEB 2017.  PLANNING TO CONTACT ENG AFTER 2 NOV 2016 BUT BEFORE 2 DEC 2016 FOR THE PERMANENT REPAIR.  ACCOMPLISHED A PERMANENT REPAIR IAW ECRA 5310-06401 ON OR BEFORE 02 FEB 2017.  PLANNING TO CONTACT ENG AFTER 02 NOV 2016 BUT BEFORE 02 DEC 2016 FOR THE PERMANENT REPAIR.
